On blocks with Frobenius inertial quotient

Radha Kessar, Markus Linckelmann

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)127-146
Number of pages19
JournalJournal of Algebra
Volume249
Issue number1
DOIs
Publication statusPublished - 2002

Keywords

  • HOCHSCHILD COHOMOLOGY RING
  • DEFECT-GROUPS
  • FINITE-GROUPS
  • POINTED GROUPS
  • P-BLOCK
  • ALGEBRAS
  • CONSTRUCTION
  • CHARACTERS
  • MODULES

Cite this

On blocks with Frobenius inertial quotient. / Kessar, Radha; Linckelmann, Markus.

In: Journal of Algebra, Vol. 249, No. 1, 2002, p. 127-146.

Research output: Contribution to journalArticle

Kessar, R & Linckelmann, M 2002, 'On blocks with Frobenius inertial quotient', Journal of Algebra, vol. 249, no. 1, pp. 127-146. https://doi.org/10.1006/jabr.2001.9058
Kessar, Radha ; Linckelmann, Markus. / On blocks with Frobenius inertial quotient. In: Journal of Algebra. 2002 ; Vol. 249, No. 1. pp. 127-146.
@article{b7d0056b1e434b3aaa3cab0bb08df031,
title = "On blocks with Frobenius inertial quotient",
keywords = "HOCHSCHILD COHOMOLOGY RING, DEFECT-GROUPS, FINITE-GROUPS, POINTED GROUPS, P-BLOCK, ALGEBRAS, CONSTRUCTION, CHARACTERS, MODULES",
author = "Radha Kessar and Markus Linckelmann",
year = "2002",
doi = "10.1006/jabr.2001.9058",
language = "English",
volume = "249",
pages = "127--146",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On blocks with Frobenius inertial quotient

AU - Kessar, Radha

AU - Linckelmann, Markus

PY - 2002

Y1 - 2002

KW - HOCHSCHILD COHOMOLOGY RING

KW - DEFECT-GROUPS

KW - FINITE-GROUPS

KW - POINTED GROUPS

KW - P-BLOCK

KW - ALGEBRAS

KW - CONSTRUCTION

KW - CHARACTERS

KW - MODULES

U2 - 10.1006/jabr.2001.9058

DO - 10.1006/jabr.2001.9058

M3 - Article

VL - 249

SP - 127

EP - 146

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -